On a conjecture of Widom

Totik, Vilmos, Yuditskii, Peter: On a conjecture of Widom.
Matematicheskii Sbornik, 190. pp. 50-61. ISSN 0368-8666 (2015)

Widomconj.pdf - Accepted Version

Download (176kB) | Preview
Item Type: Article
Journal or Publication Title: Matematicheskii Sbornik
Date: 2015
Volume: 190
Page Range: pp. 50-61
ISSN: 0368-8666
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2558645
DOI id: 0.1016/j.jat.2014.04.006
Date Deposited: 2014. Mar. 24. 08:21
Last Modified: 2018. Aug. 23. 16:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4174

Actions (login required)

View Item View Item


Downloads per month over past year